# SDR IXXA20161123139

- Difficulty date: October 19, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 390, STRINGER 37 - 39R.  REMOVED SHEAR TIE. CLEANED CORROSION. FABRICATED SHEAR TIE IAW 51-40-02, PARAGRAPH 4 AND PARAGRAPH 7.  AIRCRAFT GROUNDED.
